# SDR SWAA041297

- Difficulty date: May 7, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N693SW
- Make and model: Boeing 737317
- Aircraft serial: 23174
- Aircraft time: 56,714 hours, 47,125 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6561215
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND AFT CARGO KEELBEAM WEB AT BS 807 TO BS 827, RBL 7, CORRODED.  REMOVED AND REPLACED KEEL BEAM WEB PER SRM.
